# SDR DL733002490

- Difficulty date: December 21, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 43,312 hours, 29,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / R1 DOOR OPENING / AFT FRAME / INTERCOSTAL / STR.8A : CRACK REPAIR.    INSPECTION OF THE R1 DOOR OPENING SURROUND STRUCTURE REVEALED A CRACK IN THE AFT DOOR FRAME INTERCOSTAL AT  STRINGER 8A.  THE CRACK IS TYPICAL OF BAC S/B 737-53A1108.  THE INTERCOSTAL WAS REPAIRED WITH ALUMINUM ANGLES AND STRAPSPER THE BAC S/B AND PER ER/A 379563-14AD.
